# SDR UPS97222621

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUST ID C57-581-04-30 DISCOVERED O/B HOLE ON MLG BEAM COMMON TO NR 4 FLAP TRACK O/B HOLE TO HAVE THE UPPER SURFACE DAMAGED.  REPAIRED PER EWO 97-2153 AND ENGINEERING FILE NR 727-57-1817 UPS.
